MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of "the user observed broken lcd display on the autopulse platform (sn (b)(4)) and the display was not readable" was confirmed during visual inspection.The most possible root cause for the reported issue was due to user mishandling.Upon visual inspection, observed broken and not readable lcd display and scratched user interface (ui) membrane.Unable to perform functional testing due to user advisory (ua) 45 (not at "home" position after power-on/restart) error message displayed upon powering on the device.The encoder drive shaft was not within the normally acceptable range when powered on.The drive shaft was returned to home position using the administrative menu.Upon customer approval, the defective parts will be replaced and the autopulse platform will be further tested to full specification.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During training, the user observed broken lcd display on the autopulse platform (sn (b)(4)) and the display was not readable.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key8506335
Report Number3010617000-2019-00276
Device Sequence Number198263
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1